Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 46, NWS Melbourne, FL

July 29, 2010Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 29, 2010, 6:35 PM EDT for Volusia County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2010, 6:35 PM EDT (22:35 UTC)
Expired
Jul 29, 2010, 7:02 PM EDT
In force
27 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 107 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WUUS52 KMLB 292235
SVRMLB
FLC127-292315-
/O.NEW.KMLB.SV.W.0046.100729T2235Z-100729T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
635 PM EDT THU JUL 29 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VOLUSIA COUNTY IN FLORIDA

* UNTIL 715 PM EDT.

* AT 630 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM LAKE HELEN TO DELTONA...AND
  MOVING SOUTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  OSTEEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2885 8108 2884 8129 2911 8133 2912 8115
TIME...MOT...LOC 2235Z 326DEG 5KT 2903 8122 2897 8120
          2887 8121

$$



CRISTALDI
2 follow-up statements
777 
WWUS52 KMLB 292248
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
648 PM EDT THU JUL 29 2010

FLC127-292315-
/O.CON.KMLB.SV.W.0046.000000T0000Z-100729T2315Z/
VOLUSIA-
648 PM EDT THU JUL 29 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL VOLUSIA COUNTY...

AT 647 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM LAKE HELEN TO CASSADAGA TO 
DELTONA OSTEEN..MOVING SOUTH AT 5 MPH.

LAT...LON 2903 8129 2909 8123 2912 8115 2885 8108
      2884 8129
TIME...MOT...LOC 2247Z 326DEG 5KT 2902 8121 2896 8119
          2886 8120

$$



CRISTALDI
472 
WWUS52 KMLB 292302
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
702 PM EDT THU JUL 29 2010

FLC127-292312-
/O.CAN.KMLB.SV.W.0046.000000T0000Z-100729T2315Z/
VOLUSIA-
702 PM EDT THU JUL 29 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VOLUSIA COUNTY IS
CANCELLED...

THE LINE OF SEVERE STORMS THAT PROMPTED THE WARNING HAD WEAKENED AND 
WAS NO LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS 
A RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND 
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2903 8129 2909 8123 2912 8115 2885 8108
      2884 8129
TIME...MOT...LOC 2302Z 326DEG 5KT 2900 8120 2894 8118
          2884 8119

$$



CRISTALDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:26 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jul 29, 3:26 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
326 PM EDT THU JUL 29 2010

.DISCUSSION...

...CONTINUED HOT INTO THE WEEKEND WITH ISOLATED TO SCATTERED LATE
DAY STORMS...

CURRENTLY-TONIGHT...CLOUD GROWTH HAS BEEN SLOWER THAN YESTERDAY
BUT A WELL DEFINED EAST AND WEST COAST SEA BREEZE WILL LEAD TO
BOUNDARY INTERACTIONS AND SCATTERED STORMS THROUGH EARLY EVENING.
EXPECT THIS TO MAINLY OCCUR ACROSS THE INTERIOR. WITH HOT
TEMPERATURES OCCURRING THERE...EXPECT THERE WILL BE A FEW STRONG
STORMS WITH FREQUENT TO EXCESSIVE LIGHTNING AND 40-50 MPH WIND
GUSTS.

FRI...THE GFS CONTINUES THE TREND IT STARTED 24 HOURS AGO IN
SHOWING LOWER (20-30) PERCENT POPS ACROSS THE AREA...DESPITE
PRECIPITABLE WATER AT OR ABOVE 1.9 INCHES. THE MODEL CONTINUES TO
FORECAST 700 MB TEMPS OF 10-11 CELSIUS SO A HIGH COVERAGE OF
STORMS IS NOT EXPECTED. BUT WITH A LITTLE MORE PRONOUNCED WESTERLY
WIND IN THE LOW LEVELS AS SURFACE TROUGH DROPS INTO GEORGIA...WILL
CONTINUE TO GO SLIGHTLY ABOVE POPS...30 PERCENT COAST/40 INLAND.
I KNOW THIS HAS NOT BEEN A GOOD THING TO DO THIS MONTH...ESPECIALLY
IN BREVARD WHICH IS SUFFERING THROUGH A RATHER EXTREME RAINFALL
DEFICIT...BUT AM TRYING TO MAINTAIN SOME CONTINUITY WITH PREVIOUS
FORECAST WHILE LOWERING POPS A LITTLE.

THE MAIN STORY AGAIN SHOULD BE THE HEAT AND HIGH HEAT INDEX
VALUES. EXPECT WIDESPREAD MID 90S AND PROBABLY A FEW UPPER 90S
ACROSS THE INTERIOR.

SAT-SAT NIGHT...HIGH AMP SHORT WAVE TROF OVER THE ERN SEABOARD
WILL SLIDE INTO THE WRN ATLC UNDER THE INFLUENCE OF A STRONG NWRLY
FLOW ACRS THE GREAT LAKES/MID WEST REGION. THE POSITION OF THE
TROF WILL KEEP THE DLM ATLC RIDGE WEAK AND SUPPRESSED OVER THE S
FL PENINSULA...RESULTING IN A WEAK S/SW BREEZE THRU THE H100-H70
LYR. GFS MODEL INDICATING PWAT VALUES ~2.0"...BUT WITH S/SW WINDS
AOB 10KTS THRU THE H100-H70 LYR.

DESPITE THE INCREASING MOISTURE...FLOW THRU THE H100-H70 LYR WILL
REMAIN TOO WEAK FOR ANY MESOSCALE BOUNDARY INTERACTION UNTIL MID
AFTN.  FURTHERMORE...STEERING FLOW WILL REMAIN WEAK AS AN H85-H50
RIDGE OVER THE NATIONS MIDSECTION EXTENDS A WEAK AXIS OVER THE
CENTRAL FL PENINSULA.  THE WEAK STEERING FLOW WILL LIMIT STORM
MOTION AND SHOULD KEEP TOTAL COVERAGE BLO 50% AREAWIDE.  HIGHER
COVERAGE OVER THE INTERIOR AND COASTAL COUNTIES FROM THE CAPE NWD
DUE TO THE WEAK LOW LVL S/SW BREEZE...SEABREEZE FORMATION S OF THE
CAPE WILL KEEP COASTAL PRECIP CHANCES S OF THE CAPE AOB 20%.  PRECIP
MAY LINGER INTO THE EVENING HRS...BUT LITTLE IF ANY ACTIVITY AFT
04Z.

DELAYED CONVECTION WILL ALLOW AFTN MAX TEMPS TO WARM INTO THE M/U90S
INTERIOR...L/M90S ALONG THE COAST.  SFC DEWPOINTS IN THE L/M70S WILL
KEEP MIN TEMPS IN THE M/U70S SAT NIGHT INTO SUN.

SUN...THE TROF WILL AMPLIFY OFF THE ERN SEABOARD AS THE CENTER OF
A DLM RIDGE OVER THE NW GOMEX LIFTS ACRS THE ARKLATEX INTO MID
SOUTH AND MERGES WITH A NRN STREAM RIDGE PUSHING OUT OF THE NRN
ROCKIES. MOISTURE POOLING WITHIN THE REINFORCING TROF WILL ALLOW
STORM COVERAGE TO INCREASE AREA WIDE...BUT PERSISTENT WEAK
STEERING FLOW WILL CONTINUE TO LIMIT TOTAL STORM COVERAGE TO
30/40.

INCREASING MOISTURE/SKY COVERAGE SUN MAY KEEP MAX TEMPS A DEG OR TWO
COOLER THAN SAT...BUT WILL HAVE NEGLIGIBLE EFFECT ON MIN TEMPS SUN
NIGHT INTO MON.

MON-WED...(PREV DISC) THE SURFACE TROUGH SHOULD GRADUALLY WEAKEN
AND ALLOW THE ATLANTIC RIDGE AXIS TO BUILD BACK TO CENTRAL
FLORIDA...WHICH WOULD SHIFT THE FOCUS FOR THE GREATEST AMOUNT OF
CONVECTION BACK TO INTERIOR SECTIONS.

&&

.AVIATION...SATELLITE/RADAR TRENDS SHOW THAT LATER DEVELOPMENT OF
STORMS INDICATED IN THE FORECAST LOOKS GOOD. MAY EVEN BE ABLE TO
REMOVE TEMPO THUNDER AT KDAB AND VCTS AT KMLB-KVRB.  EAST/WEST
COAST BOUNDARY COLLISION IS EXPECTED ACROSS THE NORTH INTERIOR
WITH A FEW STRONG STORMS FORMING IN THE 20-24Z TIME PERIOD.

&&

.MARINE...THROUGH FRI THERE WILL BE A MORE ESTABLISHED
WEST/SOUTHWEST FLOW DEVELOPING DUE TO FRONTAL TROUGH DROPPING INTO
GEORGIA. CONTINUED BENIGN WINDS/SEAS WILL OCCUR NEAR THE COAST AND
MOSTLY 10 KNOTS OR LESS OFFSHORE EXCEPT FOR DIURNAL INCREASE TO
10-15 KNOTS OFFSHORE TONIGHT. A FEW STORMS SHOULD AFFECT THE
INTRACOASTAL WATERS ON FRI AFTERNOON.

TROFING ALONG THE ERN SEABOARD WILL KEEP THE BERMUDA RIDGE
AXIS DISORGANIZED THRU THE WEEKEND WHILE MAINTAINING A LIGHT TO
GENTLE S/SWRLY BREEZE THRU THE BOUNDARY LYR. WINDS NEAR THE COAST
WILL SHIFT TO THE SE IN THE AFTN WITH THE FORMATION OF THE EAST
COAST SEA BREEZE. THE RIDGE WILL BEGIN TO REBUILD OVER THE SW ATLC
EARLY NEXT WEEK... ALLOWING WINDS TO SHIFT TO THE E/SE.  SEAS AOB
2FT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  77  97  77  93 /  20  30  20  20
MCO  76  97  77  95 /  20  40  20  30
MLB  76  94  76  91 /  10  30  20  20
VRB  76  94  75  92 /  10  30  20  20
LEE  78  98  78  95 /  20  40  20  40
SFB  79  98  78  96 /  20  40  20  30
ORL  78  98  77  95 /  20  40  20  30
FPR  76  93  75  91 /  10  30  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

LASCODY/BRAGAW/HERZOG
Hazardous weather outlook, Jul 29, 11:34 AM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1134 AM EDT THU JUL 29 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-300345-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1134 AM EDT THU JUL 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
A WEAK WESTERLY LOW LEVEL BREEZE WILL DELAY THE ONSET OF THE EAST
COAST SEA BREEZE UNTIL EARLY AFTERNOON. RELATIVELY DRY AIR HAS
FILTERED INTO THE SOUTHEAST PENINSULA...WHILE MID LEVEL
TEMPERATURES REMAIN WARM AND STABLE. THIS WILL INHIBIT SHOWER AND
THUNDERSTORM DEVELOPMENT UNTIL AFTER 2:00 PM.

THE EAST AND WEST COAST SEA BREEZES ARE EXPECTED TO INTERACT
ALONG A LINE FROM INLAND VOLUSIA COUNTY TO CENTRAL ORANGE AND
OSCEOLA COUNTIES...INTO WEST OKEECHOBEE COUNTY LATE THIS
AFTERNOON. IN ADDITION...THE LAKE OKEECHOBEE AND EAST COAST SEA
BREEZE ARE EXPECTED TO COLLIDE OVER THE WESTERN PORTIONS OF MARTIN
COUNTY.

FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES WILL BE
THE PRIMARY WEATHER HAZARD LATE THIS AFTERNOON AND EARLY EVENING.
WARM AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL INHIBIT HAIL
FORMATION BUT STRONG WIND GUSTS AROUND 50 MPH CAN BE EXPECTED IN
THE STRONGER STORMS. ISOLATED SEVERE WIND GUSTS NEAR 60 MPH WILL
BE POSSIBLE WEST OF I-95 BETWEEN LAKE GEORGE AND LAKE KISSIMMEE...
AND OVER WEST MARTIN COUNTY.

...FLOOD IMPACT...
SLOW MOVING LIGHTNING STORMS WILL HAVE THE CAPABILITY TO PRODUCE
LOCAL RAINFALL ACCUMULATIONS BETWEEN 2 AND 3 INCHES PER HOUR. THE
MAIN HAZARDS WILL BE STANDING WATER IN LOW SPOTS UNDER BRIDGES AND
OVERPASSES...AS WELL AS PONDING RAIN ON ROADWAYS.

...EXCESSIVE HEAT IMPACT...
THE COMBINATION OF TEMPERATURES IN THE 90S AND A VERY HUMID
ATMOSPHERE WILL PRODUCE HEAT INDICES BETWEEN 102 AND 106 DEGREES
THIS AFTERNOON.

...RIP CURRENT IMPACT...
THE RIP CURRENT RISK WILL REMAIN ELEVATED TODAY DUE TO THE
COMBINATION OF A SMALL LONG PERIOD SWELL...ASTRONOMICAL HIGH
TIDES...AND AN OUTGOING TIDE DURING THE AFTERNOON. THE GREATEST
RISK WILL OCCUR THROUGH THE NEXT LOW TIDE CYCLE...BETWEEN 4:30
PM AND 5:00 PM THIS AFTERNOON.

...MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS ARE EXPECTED TO IMPACT INLAND LAKES...THE
INTRACOASTAL WATER WAY...AND THE NEARSHORE ATLANTIC WATERS NORTH
OF CAPE CANAVERAL THIS AFTERNOON. THE MAIN HAZARDS FROM THESE
STORMS WILL BE WIND GUSTS AROUND 50 MPH AND CLOUD TO WATER
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED LIGHTNING STORMS ARE EXPECTED EACH AFTERNOON... THOUGH
THE FOCUS FOR AFTERNOON AND EVENING CONVECTION IS FORECAST TO
SHIFT TO THE WEST SIDE OF THE PENINSULA EARLY NEXT WEEK. ABOVE
AVERAGE TEMPERATURES WILL CONTINUE WITH HEAT INDEX VALUES AROUND
105.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

BRAGAW

In the hours before

Special weather statement, Jul 29, 4:20 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT THU JUL 29 2010

FLZ041-044>046-053-144-292300-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE-
420 PM EDT THU JUL 29 2010

...RAPID DEVELOPMENT OF INTENSE LIGHTNING STORMS LIKELY OVER
NORTHEAST LAKE...INTERIOR VOLUSIA...SEMINOLE...ORANGE...AND
OSCEOLA COUNTIES...

AT 415 PM...DOPPLER RADARS SHOWED SCATTERED STORMS DEVELOPING ALONG
THE WEST COAST SEA BREEZE FROM THE WEST SHORE OF LAKE GEORGE TO
LEESBURG...CELERMONT...AND LAKELAND IN POLK COUNTY. THE EAST COAST
SEA BREEZE EXTENDED FROM NEAR TIGER BAY STATE FOREST TO SAMSULA
AND DEER PARK. ISOLATED SHOWERS AND STORMS HAD DEVELOPED ALONG THIS
BOUNDARY.

CURRENT INDICATIONS ARE THAT THESE TWO BOUNDARIES WILL COLLIDE ALONG
AND NEAR A LINE FROM NEAR LAKE WOODRUFF SOUTHWARD THROUGH THE
SANFORD AND ORLANDO METRO CORRIDOR...TO SAINT CLOUD...AND LAKE
KISSIMMEE BETWEEN 5 PM AND 6 PM.

EXPECT RAPID DEVELOPMENT OF SHOWERS AND LIGHTNING STORMS TO TAKE
PLACE IN THIS AREA THROUGH 7 PM. FREQUENT TO POSSIBLY EXCESSIVE
LIGHTNING...WIND GUSTS TO AROUND 50 MPH...TORRENTIAL RAINFALL
AMOUNTS BETWEEN ONE AND THREE INCHES...AND SMALL HAIL WILL BE
POSSIBLE IN THE MORE INTENSE STORMS THAT FORM.

RESIDENTS AND MOTORISTS IN THESE COUNTIES SHOULD BE ALERT TO THE
POTENTIAL FOR STRONG STORMS FORMING DURING THE LATE AFTERNOON AND
EARLY EVENING HOURS.

CRISTALDI
Special weather statement, Jul 29, 6:23 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
623 PM EDT THU JUL 29 2010

FLZ041-045-046-141-292315-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-ORANGE-SEMINOLE-
623 PM EDT THU JUL 29 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL ORANGE COUNTY...
SEMINOLE COUNTY...CENTRAL VOLUSIA COUNTY...

* UNTIL 715 PM EDT.

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
DELAND TO AZALEA PARK...MOVING SOUTH AT 5 TO 10 MPH.

THE MOST INTENSE STORM IN THIS LINE WAS OVER GOLDENROD AND ALOMA.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BELLE ISLE...DOCTOR PHILLIPS...FERN PARK AND
PINE CASTLE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2924 8110 2845 8103 2844 8150 2881 8133
      2895 8134 2925 8138
TIME...MOT...LOC 2223Z 357DEG 10KT 2906 8125 2898 8121
          2882 8121 2856 8127

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:23 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia52 min
Jul 29, 6:28 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole33 min
Jul 29, 7:09 PM EDTSpecial Weather StatementMLBIndian River51 min

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.